# SDR MASA2012052834824

- Difficulty date: May 28, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 17,912 hours, 14,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH FOUND IN THE "ON" POSITION AND EMERGENCY LIGHT BATTERY PACKS DEAD ON PRE FLIGHT INSPECTION.  REMOVED AND REPLACED BATTERY PACK.
